Polynomial first integrals of quadratic vector fields

Javier Chavarriga, Belén García, Jaume Llibre, Jesús S.Pérez del Río, José Angel Rodríguez

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)


We classify all quadratic polynomial differential systems having a polynomial first integral, and provide explicit normal forms for such systems and for their first integrals. © 2006 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)393-421
JournalJournal of Differential Equations
Publication statusPublished - 15 Nov 2006


  • Polynomial first integral
  • Quadratic vector fields


Dive into the research topics of 'Polynomial first integrals of quadratic vector fields'. Together they form a unique fingerprint.

Cite this